# SDR DL73E960091

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Failed
- Location: Lt Lower Body
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER BODY EMERGENCY LIGHT INOP.  RELAMPED SAME, OPS CHECK GOOD.
